# SDR DU4R2006436

- Difficulty date: May 1, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT PIT ON RT TRANSITION PANEL BETWEEN BS 1530 TO 1640. FABRICATED AND INSTALLED TRANSITION PANEL REPAIRS 63 X 1.5 INCHES FROM 2024-T3 .063 AND 64 X 3 INCHES FROM 7075-T6 .071 IAW B757 SRM 51-10-01 AND 53-88-01-801.
